# SDR 99ZZZX2315

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317CC
- Make and model: Braero BAE125800A
- Aircraft serial: 258093
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 25UMR304
- Condition: Lack Of Lube
- Location: Lt Mlg
- Part time: 4,403 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE (SCHEDULED), THE MAXARETS (ANTI-SKID) UNITS WERE REMOVED.  NOTICED THE MAXARET HAD BEEN INSTALLED DRY AND NO LUBRICATION WAS PRESENT AS SHOULD HAVE BEEN IAW CHAPTER 32.  INSPECTION OF AXLE BORES FOUND EXCESSIVE PITTING.  PITTING COULD NOT BE REMOVED WITHIN THE DEPTHS REQUIRED.  UNIT REPLACED WITH A NEW UNIT.  SUBMITTER STATED LAST TIME THIS WAS ACCESSED, AIRCRAFT WAS AT AN APPROVED FACTORY SERVICE CENTER.
